Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
AC_United

Vitamin A supplement after Accutane?

While I was on Accutane it really stoped my skin from becoming oily, I could get by with washing my face once a day and even then it was not that oily. However after finishing accutane I notice the oilness coming back slowly.

So I was wondering if supplementing with a slightly higher dose of Vitamin A might help. After all accutane is just a Vitamin A derative, so surely if you can tolerate accutane then wouldn't supplementing with vitamin A be safe?

Thanks in advance for any help

Share this post


Link to post
Share on other sites

Yes, supplementing A would be safe. However:

1- you can kill yourself if you overdo it

2- Extra vit. A will not do anything for oil production

If your diet is reasonably good, you don't need to supplement.

Share this post


Link to post
Share on other sites

Logic is right,but I do not think it will be effective like your expectation.

Better option is to use topical retinoids on your face

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×